# SDR ASAA11410159

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 42,654 hours, 23,699 cycles
- Engine: Cfmint CFM563C1
- Engine time: 42,953 hours, 23,986 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Part serial: 858768
- Condition: Surges
- Location: Nr 1
- Part time: 42,953 hours, 23,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALMOST TO TOP OF CLIMB (18 MIN INTO FLIGHT) BOTH PILOTS HEARD AN ENGINE SURGE NR 1 N1 99% NR 2 N1 96%.  NR 1 N1 CAME RIGHT DOWN TO 96%.  ON APPROACH HAD A ONE THROTTLE KNOB WIDTH TO MATCH POWER (31 ENGINE THROTTLE BACK TO MATCH) SURGE WAS VERY NOTICABLE IN PAX CABIN.  NO ANNUINCIATORS ILLUMINATED.  ACCOMPLISHED TEST NR 8 ACCEL/DECEL CHECK.  TEST OK NO DEFECTS NOTED.  ACCOMPLISHED TEST 5 POWER ASSURANCE CK.  TEST OK NO DEFECT NOTED.  THROTTLE STAGGER OF LESS THAN 1 KNOB OBSERVED WITHIN LIMITS.
